# SDR 2005FA0001396

- Difficulty date: July 5, 2005
- Submitted: October 12, 2005
- Operation: General aviation
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 1691111
- Condition: Cracked
- Location: Engine
- Part time: 865 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER 16911-11 BLEW A HOLE IN THE SIDE.  CYLINDER 16757-25 CRACKED.  TSN 71.2 ACA CYLINDERS.  (K)
